Bell, E. T. (1927) On the arithmetic of abelina functions. Proceedings of the National Academy of Sciences of the United States of America, 13 (11). pp. 754-758. ISSN 0027-8424 http://resolver.caltech.edu/CaltechAUTHORS:BELpnas27
See Usage Policy.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:BELpnas27
Systematic application of abelian functions to the theory of numbers discloses many new arithmetical phenomena of considerable interest. Particularly is this the case when the periods of the functions are connected by one or more singular relations in the usual sense. An example is afforded by the novel type of arithmetical invariance made precise in §2, and illustrated in §3, which, roughly, is as follows.
|Additional Information:||Copyright © 1927 by the National Academy of Sciences. Communicated October 15, 1927.|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Tony Diaz|
|Deposited On:||30 Aug 2006|
|Last Modified:||26 Dec 2012 09:00|
Repository Staff Only: item control page